# SDR SWIA201744050

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 33,566 hours, 28,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE AIRCRAFT. (FLT 2936) CLOSED NOTED EXCESSIVE DE ICE FLUID ON AIRCRAFT. REPLACED WATER SEPARATOR SOCKS AS A PRECAUTION. OPERATED ENG AND APU BLEEDS NO FURTHER DEFECTS NOTED.
